My boyfriend and I had unprotected sex last monday, july 14, 2014. We didnt do it long cause he was afraid to cum inside me so he stop. He never came or anything but I know he still could have pre-came since they cant feel it coming. I am on birth control and I took the Plan B pill a few hours after having sex just to be safe, i never missed a day of my birthcontrol we just wanted to be as safe as possible. Today is tuesday july 22, 2014 and when i should possibly start my period. I should start when i start the last two reminder pill in my birth control pack which i should today and i havent started yet. Is it possibly thar the morning after pill can delay your period a few days?
Never take plan B when you're on the pill, if you've taken it correctly. Its not needed, its not magic. All it does is delay ovulation, so when you're on the pill you do not ovulate, so what is it delaying? All it does for you is screw up your cycle. Its been known to delay periods by weeks. Don't worry and if you don't get it, just start the next pack when you're supposed to. I just don't understand you girls, you're on something that protects you more then 99% but you take plan b anyway.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2013 • 2 answers
Posted 16 Nov 2013 • 7 answers
Posted 28 Apr 2015 • 1 answer
I had my period on the 7 and ended on the 14, had unprotected sex 18 and took plan b pill withing 12
Posted 27 May 2015 • 1 answer
Posted 24 Sep 2016 • 1 answer